# SDR AALA202301040170

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 16,139 hours, 6,297 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE REPAIRED RIGHT AFT LAVATORY DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-00-00.
